Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 13, 2016, 8:13 PM EDT for Wilkinson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2016, 8:13 PM EDT (00:13 UTC)
- Expired
- Aug 13, 2016, 8:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1882 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
885
WWUS82 KFFC 140013
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT SAT AUG 13 2016
GAZ073-074-084-085-140045-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-BALDWIN GA-
813 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND EASTERN BALDWIN
COUNTIES UNTIL 845 PM EDT...
AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR OCONEE...OR 13 MILES
WEST OF WRIGHTSVILLE...MOVING NORTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCONEE...DEEPSTEP AND HEBRON.
LAT...LON 3271 8284 3271 8296 3269 8299 3298 8314
3304 8284
TIME...MOT...LOC 0013Z 169DEG 9KT 3277 8294
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 2:20 PM EDT, 5 hours 53 minutes earlier.
Area forecast discussion, Aug 13, 2:20 PM EDT, 5 hours 53 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 220 PM EDT SAT AUG 13 2016 .SHORT TERM /Tonight through Sunday Night/... Persistent Bermuda high will remain in control through the short term. The atmosphere will remain nearly unchanged through Sunday night and therefore will be going with a persistence forecast. Convection will be isolated to scattered the rest of this afternoon into early this evening...and then again Sunday afternoon with slightly less coverage. Both max and min temps have been warmer than MOS guidance and have raised temps a degree or two through Sunday night.Persistent Bermuda high will remain in control through the short term. The atmosphere will remain nearly unchanged through Sunday night and therefore will be going with a persistence forecast. Convection will be isolated to scattered the rest of this afternoon into early this evening...and then again Sunday afternoon with slightly less coverage. Both max and min temps have been warmer than MOS guidance and have raised temps a degree or two through Sunday night. 17 .LONG TERM /Monday through Saturday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS Discussion... The extended forecast continues to show somewhat of a drying trend through the middle of next week. The main atmospheric feature is still the Bermuda ridge that stays parked over the region through day 7. This ridge really strengthens its hold over the area through Monday which will keep the deepest moisture to the west and north of our CWA. The ridge does begin to weaken by Tuesday Night/Wed Morning allowing the better moisture axis to move closer to the area by Wed afternoon/Evening. Will have to keep an eye on how things progress over the next few days and adjust pops as needed. Have continued the previous trend with slight chance to low chance diurnally driven pops in the forecast through Tue...with a slow increase into the likely category by Thu. With a drier atmosphere over the next few days...PWs have begun to drop to below 2.0 inches. This trend continues through Tuesday before increasing again back to 2.0 inches and higher Wed/Thu. As a result...any storms we see through Mon/Tue should not have as significant a heavy rain threat as we have seen over the past few weeks. Tropics expected to remain fairly quiet through the week. Will continue to monitor latest information. 01 && .AVIATION... 18Z Update... No changes from the previous forecast. Atmosphere will remain nearly unchanged through Sunday. Therefore will be going with a persistence forecast. Cu field will dissipate this evening. There will be isolated to scattered tsra this afternoon...dissipating this evening. Low cloud development will be dependent on the amount of rainfall across the forecast area this afternoon/this evening. Will hedge with a SCT010 late tonight. Winds will remain southwest through this evening...becoming light southeast late tonight...then back to southwest with mixing Sunday morning. //ATL Confidence...18Z Update... Medium on tsra coverage and timing this afternoon Medium on ifr/mvfr clouds late tonight High on remaining elements 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 75 93 74 94 / 20 20 20 30 Atlanta 75 91 75 91 / 20 20 20 40 Blairsville 71 88 70 87 / 30 30 20 40 Cartersville 74 92 73 91 / 20 20 20 40 Columbus 76 93 75 93 / 30 20 20 30 Gainesville 75 90 74 90 / 20 20 20 40 Macon 74 95 74 94 / 30 20 20 30 Rome 73 91 73 92 / 20 20 20 40 Peachtree City 73 91 72 92 / 20 20 20 40 Vidalia 75 94 76 94 / 30 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....BDL AVIATION...17
Hazardous weather outlook, Aug 13, 6:06 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT SAT AUG 13 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-142215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 606 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THROUGH TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH THE EVENING HOURS. WEATHER HAZARDS EXPECTED... GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ALTHOUGH A DRYING TREND IS EXPECTED THROUGH TUESDAY...THERE IS STILL A CHANCE FOR THUNDERSTORMS EACH DAY. NEXT WEEK THE BEST CHANCES FOR STORMS SHIFT TO FAR NORTH GEORGIA AS A FRONT SLOWLY SAGS TOWARD THE STATE BY WEDNESDAY. SOME OF STORMS MAY PRODUCE VERY HEAVY RAINFALL AND COULD RESULT IN MINOR FLOODING OF SMALLER CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 13, 7:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SAT AUG 13 2016
GAZ083-084-096-097-140030-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-
744 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TWIGGS...
NORTHEASTERN BLECKLEY...SOUTHWESTERN WILKINSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 830 PM EDT...
AT 743 PM EDT...A STRONG THUNDERSTORM WAS NEAR DANVILLE...MOVING
NORTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSONVILLE...IRWINTON...DANVILLE...MONTROSE AND ALLENTOWN.
LAT...LON 3254 8333 3276 8342 3285 8325 3279 8309
3257 8311 3253 8320
TIME...MOT...LOC 2343Z 176DEG 13KT 3264 8323Special weather statement, Aug 13, 7:52 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT SAT AUG 13 2016
GAZ073-074-084-085-140015-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-BALDWIN GA-
752 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND EASTERN BALDWIN
COUNTIES UNTIL 815 PM EDT...
AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR OCONEE...OR 13 MILES
WEST OF WRIGHTSVILLE...MOVING NORTH AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCONEE...DEEPSTEP AND HEBRON.
LAT...LON 3271 8286 3271 8296 3269 8299 3305 8318
3307 8311 3305 8310 3308 8306 3308 8301
3309 8300 3312 8284
TIME...MOT...LOC 2352Z 168DEG 19KT 3277 8294Special weather statement, Aug 13, 7:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT SAT AUG 13 2016
GAZ052-066-140030-
HEARD GA-TROUP GA-
756 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HEARD AND
NORTHWESTERN TROUP COUNTIES UNTIL 830 PM EDT...
AT 755 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM VEASEY
CREEK PARK TO NEAR LAGRANGE...MOVING NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...HOGANSVILLE...ROCKY POINT...HILLCREST...HARRISONVILLE...
ABBOTTSFORD...WARES CROSSROADS...STATE LINE PARK...PIEDMONT
HEIGHTS...GLENN...CANNONVILLE AND LONG CANE.
LAT...LON 3321 8506 3314 8491 3292 8510 3293 8520
3318 8525 3320 8525
TIME...MOT...LOC 2355Z 216DEG 20KT 3301 8522 3299 8509Special weather statement, Aug 13, 8:00 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SAT AUG 13 2016
GAZ108-109-140030-
DODGE GA-WILCOX GA-
800 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE AND EASTERN
WILCOX COUNTIES UNTIL 830 PM EDT...
AT 800 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
RHINE... OR 7 MILES SOUTHEAST OF ABBEVILLE...MOVING NORTH AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ABBEVILLE...RHINE...UNION...ANTIOCH CHURCH...CEDAR CREEK...FIVE
POINTS AND BROWNING.
LAT...LON 3185 8337 3210 8340 3211 8318 3194 8316
3190 8321 3188 8320 3187 8318 3185 8318
3185 8321 3184 8321
TIME...MOT...LOC 0000Z 168DEG 19KT 3190 8325Special weather statement, Aug 13, 8:12 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT SAT AUG 13 2016
GAZ072-082-083-140045-
TWIGGS GA-JONES GA-BIBB GA-
812 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
SOUTHEASTERN JONES AND EASTERN BIBB COUNTIES UNTIL 845 PM EDT...
AT 812 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBINS AIR FORCE
BASE... OR 9 MILES WEST OF JEFFERSONVILLE...MOVING NORTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...MARION...FITZPATRICK...DRY BRANCH...FRANKLINTON...CROSS
KEYS... RIPLEY...HUBER...MYRICKS MILL AND GRISWOLDVILLE.
LAT...LON 3264 8355 3288 8365 3287 8339 3281 8336
3263 8344
TIME...MOT...LOC 0012Z 181DEG 9KT 3267 8350Special weather statement, Aug 13, 8:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT SAT AUG 13 2016
GAZ073-074-084-085-140045-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-BALDWIN GA-
813 PM EDT SAT AUG 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
NORTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND EASTERN BALDWIN
COUNTIES UNTIL 845 PM EDT...
AT 813 PM EDT...A STRONG THUNDERSTORM WAS NEAR OCONEE...OR 13 MILES
WEST OF WRIGHTSVILLE...MOVING NORTH AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCONEE...DEEPSTEP AND HEBRON.
LAT...LON 3271 8284 3271 8296 3269 8299 3298 8314
3304 8284
TIME...MOT...LOC 0013Z 169DEG 9KT 3277 8294The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:00 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 13, 8:12 PM EDT | Special Weather Statement | FFC | Twiggs | 33 min |
| Aug 13, 8:28 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 13, 8:32 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Aug 13, 8:38 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| Aug 13, 8:42 PM EDT | Special Weather Statement | FFC | Twiggs | 33 min |
| Aug 13, 8:44 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Aug 13, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 25 min |
| Aug 13, 8:59 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 31 min |
| Aug 13, 9:15 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Washington, Wilkinson | 30 min |
| Aug 13, 9:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 13, 9:42 PM EDT | Special Weather Statement | FFC | Twiggs | 33 min |
| Aug 13, 9:44 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Aug 13, 9:57 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Warren | 33 min |
| Aug 13, 10:14 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 31 min |
| Aug 13, 10:29 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Warren, Wilkes | 31 min |
| Aug 13, 11:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.